# SDR FDEA200909013223

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 58,090 hours, 12,149 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74051
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING SKIN STA XORS 317 TO 360 HAS CORROSION.  REPAIR IAW EA 1-5750-132209.
